# SDR EIAA2010020

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 440 STR 10R-10AR FRAME WEB CRACKED.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER EA-53-1243.
